ON THE BRANCH OF BH-ALGEBRAS

この論文をさがす

著者

    • ZHANG Qun
    • Department of Mathematics, South-Central University for Ethnic Communities
    • JUN Young Bae
    • Department of Mathematics Education, Gyeongsang National University
    • ROH Eun Hwan
    • Department of Mathematics Education, Chinju National University of Education

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 363-367, 2001-09-01

参考文献:  9件中 1-9件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10008799362
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ